American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Erwan Faou, Pierre Germain and Zaher Hani. The weakly nonlinear large-box limit of the 2D cubic nonlinear Schr\"odinger equation. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Dodson. Global well-posedness and scattering for the defocusing, $L^{2}$-critical nonlinear Schr{\"{o}}dinger equation when $d \geq3$. J. Amer. Math. Soc. 25 (2012) 429-463. MR 2869023.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Raphaël and Jeremie Szeftel. Existence and uniqueness of minimal blow-up solutions to an inhomogeneous mass critical NLS. J. Amer. Math. Soc. 24 (2011) 471-546. MR 2748399.
Abstract, references, and article information   
View Article: PDF

[4] László Erdos, Benjamin Schlein and Horng-Tzer Yau. Rigorous derivation of the Gross-Pitaevskii equation with a large interaction potential. J. Amer. Math. Soc. 22 (2009) 1099-1156. MR 2525781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohammed Lemou, Florian Méhats and Pierre Raphaël. Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system. J. Amer. Math. Soc. 21 (2008) 1019-1063. MR 2425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Krieger and W. Schlag. Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension. J. Amer. Math. Soc. 19 (2006) 815-920. MR 2219305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Bourgain. Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case. J. Amer. Math. Soc. 12 (1999) 145-171. MR 1626257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia